Article Text

PDF

Rash after treatment with anistreplase.
  1. N Burrows,
  2. R R Jones
  1. Department of Dermatology, Ealing Hospital, Southall, Middlesex.

    Abstract

    A palpable purpura developed on the legs and lower abdomen of a woman of 54 five days after she was treated with anistreplase anisoylated plasminogen streptokinase activator complex (APSAC) for an acute myocardial infarction. Histological examination of a skin biopsy specimen taken 6 days after treatment showed leucocytoclastic vasculitis. The rash resolved within two weeks and there were no other complications.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.